Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 13, NWS Omaha, NE

April 26, 20244 counties in Nebraska

NWS Omaha, NE issued this tornado warning at Apr 26, 2024, 2:08 PM CDT for 4 counties in Nebraska. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 2:08 PM CDT (19:08 UTC)
Expired
Apr 26, 2024, 3:00 PM CDT
In force
52 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Butler County, NE, Lancaster County, NE, Saunders County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:24 PM CDTHAIL 1Denton, NEReport of hail ranging from half an inch to an inch in Denton, NE.
Apr 26, 2:27 PM CDTHAIL 11 Se Denton, NEground covered with hail.
Apr 26, 2:41 PM CDTHAIL 1.54 Nw Lincoln, NE
Apr 26, 2:43 PM CDTTORNADO5 Nw Lincoln, NEBrief tornado touchdown near the Kawasaki Plant.
Apr 26, 2:48 PM CDTHAIL 1.755 Nnw Lincoln, NE
Apr 26, 2:48 PM CDTHAIL 1.755 Nw Lincoln, NEReport from mPING: Golf Ball (1.75 in.).
Apr 26, 2:49 PM CDTHAIL 1.256 Se Malcolm, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 12:52 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 518 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
518 m²/s²
0-3 km storm-relative helicity
707 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

740 
WFUS53 KOAX 261908
TOROAX
NEC023-109-155-159-262000-
/O.NEW.KOAX.TO.W.0013.240426T1908Z-240426T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
208 PM CDT Fri Apr 26 2024

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Western Lancaster County in southeastern Nebraska...
  Eastern Seward County in southeastern Nebraska...
  Southeastern Butler County in east central Nebraska...
  Southwestern Saunders County in east central Nebraska...

* Until 300 PM CDT.

* At 207 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles south of Pleasant Dale, or 12 miles southwest
  of Lincoln, moving north at 50 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Northwestern Lincoln, Pleasant Dale, and Emerald around 215 PM 
  CDT.
  Malcolm around 220 PM CDT.
  Raymond around 225 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Valparaiso and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4069 9691 4070 9691 4070 9694 4073 9702
      4124 9690 4117 9658 4064 9680
TIME...MOT...LOC 1907Z 191DEG 42KT 4072 9690 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

McCoy
4 follow-up statements
885 
WWUS53 KOAX 261911
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
211 PM CDT Fri Apr 26 2024

NEC023-109-155-159-262000-
/O.CON.KOAX.TO.W.0013.000000T0000Z-240426T2000Z/
Lancaster NE-Seward NE-Butler NE-Saunders NE-
211 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR WESTERN
LANCASTER...EASTERN SEWARD...SOUTHEASTERN BUTLER AND SOUTHWESTERN
SAUNDERS COUNTIES...

At 211 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Crete, or 20 miles southwest of Lincoln, moving
north at 40 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pleasant Dale around 225 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Emerald and Malcolm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4069 9691 4070 9691 4070 9694 4073 9702
      4124 9690 4117 9658 4064 9680
TIME...MOT...LOC 1911Z 189DEG 33KT 4060 9695 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

McCoy
655 
WWUS53 KOAX 261930
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
230 PM CDT Fri Apr 26 2024

NEC023-159-261940-
/O.CAN.KOAX.TO.W.0013.000000T0000Z-240426T2000Z/
Seward NE-Butler NE-
230 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR EASTERN SEWARD AND SOUTHEASTERN BUTLER
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Nebraska.

&&

LAT...LON 4069 9689 4073 9691 4124 9690 4117 9658
      4064 9680
TIME...MOT...LOC 1930Z 204DEG 28KT 4076 9678 

$$

NEC109-155-262000-
/O.CON.KOAX.TO.W.0013.000000T0000Z-240426T2000Z/
Lancaster NE-Saunders NE-
230 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR WESTERN
LANCASTER AND SOUTHWESTERN SAUNDERS COUNTIES...

At 230 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pioneers Park, or 5 miles southwest of Lincoln,
moving northeast at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  northwestern Lincoln, Lincoln Airport, Emerald, Pioneers Park, 
  Davey and Ceresco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4069 9689 4073 9691 4124 9690 4117 9658
      4064 9680
TIME...MOT...LOC 1930Z 204DEG 28KT 4076 9678 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

McCoy
199 
WWUS53 KOAX 261938
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
238 PM CDT Fri Apr 26 2024

NEC109-155-262000-
/O.CON.KOAX.TO.W.0013.000000T0000Z-240426T2000Z/
Lancaster NE-Saunders NE-
238 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN LANCASTER AND SOUTHWESTERN SAUNDERS COUNTIES...

At 237 PM CDT, a severe thunderstorm capable of producing a tornado
was located over northwestern Lincoln, moving north at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northwestern Lincoln, Ceresco, Valparaiso, Weston, Raymond, Davey,
Lincoln Airport, Emerald, and Pioneers Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4077 9683 4085 9687 4122 9680 4117 9658
      4075 9675
TIME...MOT...LOC 1937Z 191DEG 42KT 4085 9676 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

McCoy
101 
WWUS53 KOAX 261950
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
250 PM CDT Fri Apr 26 2024

NEC109-155-262000-
/O.CON.KOAX.TO.W.0013.000000T0000Z-240426T2000Z/
Lancaster NE-Saunders NE-
250 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN LANCASTER AND SOUTHWESTERN SAUNDERS COUNTIES...

At 250 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Davey, or 13 miles north of Lincoln, moving north 
at 50 mph. This storm has a history of producing a tornado near the 
Lincoln airport. 

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northwestern Lincoln, Ceresco, Weston, Raymond, Davey, and Lincoln
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4084 9678 4088 9684 4122 9680 4117 9658
      4083 9672
TIME...MOT...LOC 1950Z 191DEG 42KT 4100 9672 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

McCoy

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:06 PM CDT, 1 hour 2 minutes earlier. Its key messages:

  • Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night.
  • Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well.
  • Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday.
Area forecast discussion, Apr 26, 1:06 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
106 PM CDT Fri Apr 26 2024

.KEY MESSAGES...

- Severe thunderstorms Today and Saturday with strong tornadoes,
  large hail, damaging winds, and flash flooding possible.
  Greater flooding threat on Saturday night.

- Severe thunderstorms possible on Sunday as well, to a lesser
  degree, but brief tornadoes possible as well.

- Storms wrap up by Monday, with warmer temperatures arriving
  next week. Another round of showers and storms possible
  Tuesday/Wednesday.

&&

.DISCUSSION...
Issued at 1224 PM CDT Fri Apr 26 2024

Skies are clearing from the southeast this afternoon as storms
are starting to develop near the center of the surface low
across central Nebraska. There's already one supercell that has
developed west of Grand Island. We're watching towering Cu start
to develop across north-central Kansas and south-central
Nebraska out near Hebron which will be our line of strong to
severe thunderstorms for this afternoon. We have a primed
environment with 2000-2500 J/kg of MLCAPE, 150-200 m2/s2 of 0-1
km helicity that increases to 200+ across southeast Nebraska.
Seems like this could be a day where any individual storm will
be capable of producing a strong tornado. Storms will be moving
into the Lincoln area around 3 PM, the Omaha Metro around 4 - 5
PM, making it to the Missouri River around 5 PM, and out of our
area by around 7 to 8 PM. Some of the CAMS show the potential
for an additional storm or two trailing behind the main line,
but the severe window for each area will center mostly around
the main line of storms.

Once storms clear the area this evening, we'll see clearing
skies across most of our area. We will have low clouds spread
south out of South Dakota overnight tonight into Norfolk, but
probably won't make it as far south as Omaha.

Saturday morning we'll be between systems, dry with light
winds. We'll see a warm front lift north during the afternoon
with the approach of our next low pressure system. We'll see
initial storm development along and ahead of the warm front
around 6-7 PM with several rounds of storms developing and
training along the warm front which stalls somewhere along I-80.
With training storms, we add the significant potential for flash
flooding in addition to large hail, strong tornadoes, and
damaging winds Saturday evening, with the significant severe
threat possibly not ending until after midnight.

We'll see a third chance for severe storms on Sunday as the
center of the surface low passes over our area Sunday afternoon.
This will be a lower threat, but should not be overlooked. This
will be similar to what we saw about ten days ago where we had a
couple brief tornadoes that popped up from low-topped supercells
that developed in a similar environment as the surface low again
passed right over our area. We could also see hail up to
quarter-size and damaging winds up to 60 mph. All storms should
finally exit our area after midnight Monday.

For the extended forecast, we just don't have time right now to
do an in-depth analysis beyond day three. See previous
discussion below:

We finally receive a break from the active weather pattern on
Monday and into early next week, with just a few minor showers
and storms possible Tuesday and Wednesday. Temperatures will
generally top out in the 70s next week, with a few locations
reaching the low 80s on Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1149 AM CDT Fri Apr 26 2024

IFR cigs this morning are starting to clear from the southwest
this morning as the low pressure center starts its approach.
Expect a period of improvement to VFR conditions with BKN or SCT
cigs around 3500-4500 ft about an hour or two before
thunderstorms move through the terminals this afternoon. Models
suggest there could be one or two lines of thunderstorms that
roll through. Went ahead and put one line in the TAFs, but will
adjust to factor in for a second line of storms if it develops
just behind the first. Storms should be east of the terminals by
00Z this evening, with clearing skies and winds turning
westerly or southwesterly. Low clouds will spread south out of
South Dakota into KOFK late in the TAF period around 04-06Z
bringing MVFR to IFR conditions through the end of the TAF
period. As of right now it does not appear they will get far
enough south to impact KOMA or KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.

&&

DISCUSSION...McCoy/KG
AVIATION...McCoy
Hazardous weather outlook, Apr 26, 1:22 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
122 PM CDT Fri Apr 26 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-270830-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
122 PM CDT Fri Apr 26 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Severe weather is likely across much of eastern Nebraska and
southwest Iowa this afternoon and evening. All hazards are
possible, including large hail up to three inches in diameter, a
few strong tornadoes, and thunderstorm winds up to 70 mph. Much
of eastern Nebraska and southwest Iowa are in an enhanced risk of
severe weather. The best timeframe for severe storms should be
from 2 pm through 8 pm. Be prepared to implement severe weather
safety plans this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another round of severe weather is likely late Saturday afternoon
into Saturday night, especially along and south of I-80. Again,
all severe hazards are possible, including hail up to three inches
in diameter, a few strong tornadoes, and thunderstorm winds up to
70 mph.

Severe weather is again possible Sunday afternoon into evening in
parts of southeast Nebraska and southwest Iowa. Hail up to
quarter size and thunderstorm winds up to 60 mph are the main
hazards, but an isolated weak tornado couldn't be ruled out as
well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required on both this afternoon
and evening and Saturday evening.

In the hours before

Local storm report, Apr 26, 1:39 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
139 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Hail             6 S Western             40.31N 97.18W
04/26/2024  M1.00 Inch       Jefferson          NE   Public

&&
Local storm report, Apr 26, 1:53 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
153 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     Funnel Cloud     Friend                  40.65N 97.29W
04/26/2024                   Saline             NE   Fire Dept/Rescue

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:52 PM CDTSevere Thunderstorm WarningOAXGage23 min
Apr 25, 10:53 PM CDTSevere Thunderstorm WarningOAXButler, Seward13 min
Apr 26, 12:53 AM CDTSevere Thunderstorm WarningOAXDodge, Saunders37 min
Apr 26, 1:27 AM CDTAreal Flood AdvisoryOAXButler, Colfax, Platte3 hr
Apr 26, 3:06 AM CDTAreal Flood AdvisoryOAXBurt, Cuming, Dodge, Saunders, Thurston, Washington3 hr
Apr 26, 9:56 AM CDTSevere Thunderstorm WarningOAXKnox18 min
Apr 26, 12:59 PM CDTSevere Thunderstorm WarningOAXJefferson61 min
Apr 26, 1:19 PM CDTSevere Thunderstorm WarningOAXSaline, Seward41 min
Apr 26, 1:29 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline61 min
Apr 26, 1:39 PM CDTTornado WarningOAXGage, Jefferson, Lancaster, Saline51 min
Apr 26, 1:41 PM CDTTornado WarningOAXSaline, Seward19 min
Apr 26, 1:56 PM CDTTornado WarningOAXSeward49 min
Apr 26, 1:57 PM CDTTornado Warning Tornado observedOAXBoone48 min
Apr 26, 2:29 PM CDTTornado WarningOAXBoone46 min
Apr 26, 2:31 PM CDTTornado WarningOAXCass, Lancaster, Saunders44 min
Apr 26, 2:36 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Apr 26, 2:36 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte39 min
Apr 26, 2:39 PM CDTSevere Thunderstorm WarningOAXButler, Seward51 min
Apr 26, 2:54 PM CDTSevere Thunderstorm WarningOAXBoone31 min
Apr 26, 2:54 PM CDTTornado Warning Tornado observedOAXButler51 min
Apr 26, 3:03 PM CDTTornado Warning EmergencyTornado observedOAXCass, Douglas, Lancaster, Sarpy, Saunders42 min
Apr 26, 3:08 PM CDTTornado WarningOAXAntelope, Boone13 min
Apr 26, 3:11 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Platte49 min
Apr 26, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXAntelope, Boone, Madison, Pierce36 min
Apr 26, 3:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Dodge, Saunders23 min
Apr 26, 3:22 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders38 min
Apr 26, 3:27 PM CDTTornado Warning Tornado observedOAXMadison, Platte48 min
Apr 26, 3:29 PM CDTTornado WarningOAXLancaster, Saunders46 min
Apr 26, 3:32 PM CDTTornado Warning Tornado observedOAXAntelope, Boone, Madison43 min
Apr 26, 3:41 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOAXDouglas, Saunders, Washington49 min
Apr 26, 3:43 PM CDTTornado WarningOAXCass, Sarpy47 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce27 min
Apr 26, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXPlatte39 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson51 min
Apr 26, 3:59 PM CDTTornado WarningOAXCass, Otoe, Sarpy46 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte42 min
Apr 26, 4:05 PM CDTTornado WarningOAXColfax, Platte28 min
Apr 26, 4:08 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe, Pawnee52 min
Apr 26, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Pawnee, Richardson46 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington42 min
Apr 26, 4:19 PM CDTTornado WarningOAXCass, Otoe41 min
Apr 26, 4:23 PM CDTTornado WarningOAXNemaha, Pawnee, Richardson52 min
Apr 26, 4:24 PM CDTTornado Warning Tornado observedOAXColfax, Platte, Stanton13 min
Apr 26, 4:26 PM CDTTornado WarningOAXCass, Douglas, Sarpy49 min
Apr 26, 4:32 PM CDTFlash Flood WarningOAXDouglas, Sarpy, Washington3 hr
Apr 26, 4:34 PM CDTTornado WarningOAXBurt, Washington41 min
Apr 26, 4:39 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington2 hr
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Pierce, Platte, Stanton18 min
Apr 26, 4:42 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton13 min
Apr 26, 4:42 PM CDTTornado WarningOAXNemaha, Richardson37 min
Apr 26, 4:48 PM CDTSevere Thunderstorm WarningOAXNemaha27 min
Apr 26, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Richardson55 min
Apr 26, 4:54 PM CDTTornado WarningOAXDouglas, Sarpy, Washington51 min
Apr 26, 4:59 PM CDTTornado WarningOAXNemaha, Richardson46 min
Apr 26, 5:15 PM CDTTornado WarningOAXRichardson30 min
Apr 26, 5:17 PM CDTTornado WarningOAXMadison, Pierce, Stanton, Wayne25 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington49 min
Apr 26, 5:29 PM CDTTornado WarningOAXRichardson31 min

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.